Stickelberger elements and modular parametrizations of elliptic curves.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 75-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
modular parametrizations of elliptic curves, Manin constant, isogeny class, minimal Parshin-Faltings height, Stickelberger elements, Antwerp tables
@article{IM_1989__98_1_143721,
author = {Glenn Stevens},
title = {Stickelberger elements and modular parametrizations of elliptic curves.},
journal = {Inventiones mathematicae},
pages = {75--106},
year = {1989},
volume = {98},
number = {1},
zbl = {0697.14023},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143721/}
}
Glenn Stevens. Stickelberger elements and modular parametrizations of elliptic curves.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 75-106. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143721/